# SDR SWAA2021080304234

- Difficulty date: July 25, 2020
- Submitted: August 3, 2021
- Operation: Air carrier
- Aircraft: N7749B
- Make and model: Boeing 737-7BD
- Aircraft serial: 36724
- Aircraft time: 34,744 hours, 17,727 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sleeve
- Condition: Broken
- Location: Floor Panel
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN FLOOR PANEL SLEEVE ON PANELS 221GF (1EA); 222DF(1EA); 222BF(2EA); 221DF(3EA); 221CF(1EA) AT FWD GALLEY AREA / REPLACED FLOOR PANEL SLEEVE ON PANELS 221GF (1EA);222DF(1EA);222BF(2EA);221DF(3EA) ;221CF(1EA)AT FWD GALLEY AREA IAW SRM 53-00-50-2R-0
